# SDR 2020FA0000436

- Difficulty date: September 21, 2020
- Submitted: October 6, 2020
- Operation: General aviation
- Aircraft: N6330V
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0628
- Aircraft time: 10,042 hours
- Engine: Lyc O360F1A6
- Engine time: 2,030 hours
- Propeller: Mcauly B2D34C220
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S217840105
- Condition: Broken
- Location: Hyd System
- Part time: 6,776 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UP HOSE P/N S2178-4-0105 PULLED OUT OF ITS CRIMPED FERRULE ON LANDING GEAR UP CYCLE DURING FLIGHT.  ALL HYDRAULIC FLUID LOST FROM HYDRAULIC POWER PACK.  EMERGENCY GEAR DOWN SYSTEM WAS INOPERABLE DUE TO NO HYDRAULIC FLUID.
